# SDR SCNA20180208046

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500D STR 28R STRINGER CLIP HAS CORROSION. FWD CARGO STA 500D STR 28R CLIP CORROSION, CORROSION ON CLIP BEYOND LIMITS, REMOVED CLIP, LOCATED, DRILLED, DEBURRED, INSTALLED CLIP.
